This is my first post to this forum. I'm amazed at the depth of knowledge being shared here and have a couple question for which I have not been able to find an answer yet. First, a little background... I recently started HRT, being a 38 yr old with T levels around 325 and estrogen levels were 39. We suspect that I developed impaired testosterone production as a result of participating in a study during college which utilized an experimental drug called Nal-Glu, which inhibited my LH production. My doctor started me on patches plus 100 mg DHEA per day and 45 mg zinc. After 5 weeks, I had my labs re-done. T levels were only up to 368 but estrogen spiked to 49. After about 2 weeks on the patches, I started to develop itchy ratches on my skin. At 5 weeks, I converted to androgel, but also started reacting to that within several days too. Nevertheless, we decided to try Test Cypionate injections to see how I reacted. First shot was 200 mg done in my abdominal fat tissue. My doctor wanted to see how I react to a fat injection vs an IM.. Within a few hours of receiving the shot, I felt fine (no better than normal) but developed a low grade headache. I've now had a low to moderate-high intensity headache for the last couple days since the shot. Other than that, and a bruise and some itchy skin irritation at the injection site, I feel fine. The headache is similar to a 'caffine headache' or the type of headache one would experience while fasting or detoxifying their body. A few questions: Are headaches like this a common side effect of taking testosterone? What is the cause of these headaches? Is it common for the headaches to subside once the body adjusts to a higher testosterone level? What are the best ways to treat these headaches? Are there natural remedies available? Any input from any of the experts on this forum would be greatly appreciated. Thanks very much.